Advanced

Gröbner Basis Approach to Some Combinatorial Problems

Ufnarovski, Victor LU (2012) In Computer Science Journal of Moldova 60(3). p.304-312
Abstract
We consider several simple combinatorial problems and discuss different ways to express them using polynomial equations and try to describe the Gröbner basis of the corresponding ideals. The main instruments are complete symmetric polynomials that help to express different conditions in rather compact way.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Gröbner basis, zero-dimensional ideal, finite configuration, complete symmetric polynomials
in
Computer Science Journal of Moldova
volume
60
issue
3
pages
304 - 312
publisher
Institute of Mathematics and Computer Science
ISSN
1561-4042
language
English
LU publication?
yes
id
921bdf1b-5c24-4900-a248-28b0f09baac2 (old id 3459794)
alternative location
http://www.math.md/publications/csjm/issues/v20-n3/11119/
date added to LUP
2013-09-16 12:52:06
date last changed
2017-03-15 14:31:54
@article{921bdf1b-5c24-4900-a248-28b0f09baac2,
  abstract     = {We consider several simple combinatorial problems and discuss different ways to express them using polynomial equations and try to describe the Gröbner basis of the corresponding ideals. The main instruments are complete symmetric polynomials that help to express different conditions in rather compact way.},
  author       = {Ufnarovski, Victor},
  issn         = {1561-4042},
  keyword      = {Gröbner basis,zero-dimensional ideal,finite configuration,complete symmetric polynomials},
  language     = {eng},
  number       = {3},
  pages        = {304--312},
  publisher    = {Institute of Mathematics and Computer Science},
  series       = {Computer Science Journal of Moldova},
  title        = {Gröbner Basis Approach to Some Combinatorial Problems},
  volume       = {60},
  year         = {2012},
}